# SDR SWIA200211630

- Difficulty date: December 6, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 4,346 hours, 3,635 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 946
- Condition: Inoperative
- Location: Channel 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP WHILE STAB IS INTRANIT (HSTCU BITE CHECK INDICATES HSTCU CHANNEL 1 FAILURE).  FOUND DURING C-CHECK INSPECTION - INCOMING RUNS.  REPLACED HSTCU IAW AMM TASKS 27-41-01-000-801 AND 27-41-01-400-801.  TESTED HSTCU SYSTEM IAW CRJ AMM TASKS 27-40-00-710-801, TASK 27-40-00-720-801 AND TEST 27-41-00-740-801.  TESTED SERVICEABLE.
